Jump to content

Search the Community

Showing results for tags 'emotional anesthesia'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. ADMIN NOTE Also see: Overwhelmed, demotivated, apathetic? Cannot get going on interest or action Creating a new self after withdrawal Post by BrassMonkey How many of you, apart from the whole gamut of other symptoms, are suffering from emotional numbness as of present? How does it manifest in your case?
  2. I got off 75mg zoloft in about 2 months, had horrible withdrawal and went back on 2 months later on escetalopram. Got off escetalopram over the course of 2-3 months ish... wasnt a 10% taper but also wasn't too fast of a taper either. 6 months drug free and I experience anhedonia, and in those 6 months I had ***** up symptoms, unexplainable anxiety constant hyperarousal etc bunch of ****. Should I go back on escetalopram maybe? is it too late for me to reinstate?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy